# SDR USAAD97118

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL/ATL - FLT 554 - AFTER TAKEOFF, LT PACK WOULD NOT COME ON AND RT PACK WOULD NOT MAINTAIN CABIN PRESSURE AT FL 240.  RETURNED TO PHL.  BOTH PACKS AND COOLING FANS RUN NORMALLY.  NO FAULTS FOUND, RETURNED A/C TO SERVICE.  (X)
